|Decreased semen volume/teste size.
Nov 28, 2005
45yo Hiv + tcell count 930, viral load 85 - seroconverted in 1984. Have been on Kaletra(liponovir)and tenofovir for nearly three years. I have experienced a significant reduction in semen volume and testicle size in the last eighteen months.My testosterone levels were in the normal range (17) The semen is often watery and of a small amount and the testicles have shrunk and don't appear to increase in size even after a weeks abstinence. This problem is getting me down. Please do you have any suggestions?Thanks John
Response from Dr. Frascino
Weeks of abstinence might give you "blue balls," but it won't plump up your cojones! There are a variety of reasons that your "home entertainment center" may be downsizing and becoming less productive. I cannot evaluate the cause of your problem based on the limited information available in your post; however, your HIV specialist should be able to sort this out for you. You mention your testosterone level was normal, but you didn't mention if this was a "free testosterone" or "total testosterone." (The "free" is the important one to monitor.) You also will be evaluated for other signs and symptoms that might be associated with hypogonadism. Don't worry, John, chances are good that with proper evaluation and treatment, your kibble and bits may return to their former glory.
I used a sandwich bag as a condom.
mom trying to hold on
- Blowjob From A Prostitute And HIV
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.